Document Detail


Stochastic models of some endemic infections.
MedLine Citation:
PMID:  12047919     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Stochastic models are established and studied for several endemic infections with demography. Approximations of quasi-stationary distributions and of times to extinction are derived for stochastic versions of SI, SIS, SIR, and SIRS models. The approximations are valid for sufficiently large population sizes. Conditions for validity of the approximations are given for each of the models. These are also conditions for validity of the corresponding deterministic model. It is noted that some deterministic models are unacceptable approximations of the stochastic models for a large range of realistic parameter values.
Authors:
Ingemar Nåsell
Related Documents :
24499419 - Giant piezoelectricity in potassium-sodium niobate lead-free ceramics.
25089479 - Transformation of ramsey electromagnetically induced absorption into magnetic-field ind...
18409629 - Optimization of surfactant-enhanced aquifer remediation for a laboratory btex system un...
24387479 - Note: in situ measurement of vacuum window birefringence by atomic spectroscopy.
11736339 - Stochastic resonances in an optical two-order parameter vectorial system.
23570069 - Maria goeppert-mayer (1906–1972): two-photon effect on dermatology.
22463349 - Nonlinear schrödinger equation: generalized darboux transformation and rogue wave solu...
16556959 - Clearance of viscoelastic mucus simulant with airflow in a rectangular channel, an expe...
8374069 - Hypothesis: the central oscillator of the circadian clock is a controlled chaotic attra...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Mathematical biosciences     Volume:  179     ISSN:  0025-5564     ISO Abbreviation:  Math Biosci     Publication Date:    2002 Jul-Aug
Date Detail:
Created Date:  2002-06-05     Completed Date:  2002-07-23     Revised Date:  2009-11-11    
Medline Journal Info:
Nlm Unique ID:  0103146     Medline TA:  Math Biosci     Country:  United States    
Other Details:
Languages:  eng     Pagination:  1-19     Citation Subset:  IM    
Affiliation:
Department of Mathematics, The Royal Institute of Technology, S-100 44, Stockholm, Sweden. ingemar@math.kth.se
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Communicable Diseases / epidemiology*
Demography
Endemic Diseases*
Humans
Markov Chains
Models, Biological*

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Immunochemical characterization and measurement of neuronal type nitric oxide synthase in human neur...
Next Document:  Analysis of logistic growth models.